MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGMR373720
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/24/2021
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2021, the patient underwent endovascular treatment of an emergency thoracic dissection using a gore® tag® conformable thoracic stent graft with active control system.It was reported that the patient had tortuous anatomy.During advancement of the device onto the double curve lunderquist wire (.035x260), it was difficult to advance the device over the wire.During deployment, when the lock wire handle was released, the wires were not attached to the device.It is unknown if the wires were not attached to begin with or if they snapped during attempts to release and pull the handle.There was resistance when attempting to pull the handle and some force was used.The back up hatch was utilized, and the number three and number four wires were pulled.The device released from the delivery catheter.The device was successfully deployed and there was no injury to the patient.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
H6: impact code.H6: code 213-the review of the manufacturing paperwork verified that this lot met all pre-release specifications.H6: investigation conclusion: addition the gore® tag® conformable thoracic stent graft with active control system (cmds) device evaluation showed no device or images of the device were returned for evaluation.Based on the available information no conclusions can be made regarding the physician comments that there was reported tortuosity in the thoracic artery and any impact to the device.No potential root cause for the lockwire handle breaking could be confirmed since the device was not returned.

Brand Name
GORE® TAG® CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12849068
Report Number2017233-2021-02553
Device Sequence Number4350975
Product Code MIH
UDI-Device Identifier00733132646821
UDI-Public00733132646821
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2023
Device Model NumberTGMR373720
Device Catalogue NumberTGMR373720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/25/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date11/19/2021
Supplement Report FDA Received Date12/15/2021
Date Device Manufactured11/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale